Translator Disclaimer
Winter 2010 Burkholder’s function via Monge–Ampère equation
Vasily Vasyunin, Alexander Volberg
Illinois J. Math. 54(4): 1393-1428 (Winter 2010). DOI: 10.1215/ijm/1348505534

Abstract

We will show how to get Burkholder’s function from (Ann. Probab. 12 (1984) 647–702) by using Monge–Ampère equation. This method is quite different from those in the series of Burkholder’s papers (Ann. Probab. 12 (1984) 647–702, An extension of classical martingale inequality (1986) Marcel Dekker, Astérisque 157–158 (1988) 75–94, In Harmonic analysis and partial differential equations (1989) 1–23 Springer, In École d’Ete de Probabilités de Saint-Flour XIX (1991) 1–66 Springer, Ann. Probab. 22 (1994) 995–1025, Studia Math. 91 (1988) 79–83).

Citation

Download Citation

Vasily Vasyunin. Alexander Volberg. "Burkholder’s function via Monge–Ampère equation." Illinois J. Math. 54 (4) 1393 - 1428, Winter 2010. https://doi.org/10.1215/ijm/1348505534

Information

Published: Winter 2010
First available in Project Euclid: 24 September 2012

zbMATH: 1259.42016
MathSciNet: MR2981853
Digital Object Identifier: 10.1215/ijm/1348505534

Subjects:
Primary: 30C60, 42B30

Rights: Copyright © 2010 University of Illinois at Urbana-Champaign

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.54 • No. 4 • Winter 2010
Back to Top